# SDR AALA960822

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S1412
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - FLT 483 - DURING APPROACH TO SFO, WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  RECYCLED LANDING GEAR AND NO UNSAFE OR GREEN LIGHT ILLUMINATED.  AIRCRAFT PERFORMED TOWER FLY-BY AND VISUALLY CONFIRMED NOSE LANDING GEAR EXTENDED AND DURING SECOND LANDING APPROACH, NOSE LANDING GEAR GREEN LIGHT ILLUMINATED.  AIRCRAFT LANDED SFO WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SWITCH S1-412.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
